| Model Number |
SN-5667G |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/23/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, intra-operatively, multiple strands of the product, all had too loose of an attachment.When they pulled on the needle, the thread popped off.They did not use this product and an additional new suture was used without issue.